Deep search:Searching for "vacuum states" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Non-formation of vacuum states for Navier-Stokes equations with density-dependent viscosity
Author(s):ZHANG Ting, FANG Dao-yuan  Clicked:4887  Download:2769  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1681-1690  DOI:10.1631/jzus.2007.A1681
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE